Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 50, NWS St. Louis, MO

June 18, 2009Callaway County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 18, 2009, 12:01 AM CDT for Callaway County, Missouri. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 12:01 AM CDT (05:01 UTC)
Expired
Jun 18, 2009, 8:00 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Callaway County, MO

The radar

The St Louis radar (KLSX), 116 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2393 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 180501
FFWLSX
MOC027-181300-
/O.NEW.KLSX.FF.W.0050.090618T0501Z-090618T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALLAWAY COUNTY IN CENTRAL MISSOURI

* UNTIL 800 AM CDT THURSDAY

* AT 1158 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
  FLOODING WAS CONTINUING ACROSS PARTS OF THE COUNTY.  SOME ROADS
  CLOSED BY HIGH WATER INCLUDE COUNTY ROAD 256...COUNTY ROAD 223
  ONE 1 MILE FROM INTERSTATE 70...THE INTERSECTION OF COUNTY ROADS
  240 AND 247 ABOUT 6 MILES WEST NORTHWEST OF KINGDOM CITY...AND
  COUNTY ROAD 263...JUST NORTH OF COUNTY ROAD 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3881 9214 3890 9217 3906 9214 3906 9165
      3871 9165 3871 9174 3868 9180 3868 9185
      3860 9195 3856 9203 3856 9212 3858 9217
      3864 9222 3865 9220 3868 9220 3870 9222

$$

TRUETT
1 follow-up statement
000 
WGUS73 KLSX 181250
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
750 AM CDT THU JUN 18 2009

MOC027-181305-
/O.EXP.KLSX.FF.W.0050.000000T0000Z-090618T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALLAWAY MO-
750 AM CDT THU JUN 18 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CALLAWAY COUNTY
WILL BE ALLOWED TO EXPIRE AT 800 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING ANY NEW FLOOD THREATS. 

LAT...LON 3881 9214 3890 9217 3906 9214 3906 9165
      3871 9165 3871 9174 3868 9180 3868 9185
      3860 9195 3856 9203 3856 9212 3858 9217
      3864 9222 3865 9220 3868 9220 3870 9222

$$

TES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 11:08 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 17, 11:08 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1108 PM CDT WED JUN 17 2009

.UPDATE...
/1015 PM CDT WED JUN 17 2009/
WW 443 EXPIRED AT 03Z. MEANWHILE...HAVE CONTINUED WW 450 OVER SE
MO...IN ADV OF SUPERCELL ALG I-44 NE OF ROLLA WHICH CONTINUES TO
PRODUCE LARGE HAIL ATTM. THE SE MOVEMENT OF THIS STORM WILL KEEP
SVR WX THREAT OUT OF THE MO COUNTIES OF STL METRO...AND HAVE
CANCELLED THAT PART OF THE WATCH.

REGARDING TRENDS REST OF TONIGHT...BLV THAT STORM ALONG I-44 WILL
SLOWLY WEAKEN OVER THE NEXT FEW HOURS...AS LO LVL JET BEGINS TO
RAMP UP OVER N MO AND S IA. INCRG LO LVL JET WILL ALSO BE
ACCOMPANIED BY STG WRMG IN THE MID LVLS...AND IT APPEARS THAT THIS
WARMING WILL CERTAINLY TRY TO SUPPRESS ANY CONVECTION THAT
ATTEMPTS TO INITIATE IN THE LOWER LEVELS OF THE
TROPOSPHERE...SCPLY OVR W MO. MOST LIKELY SCENARIO IS THAT STORMS
OVER S IA WILL CONTINUE TO EXPAND AND TRY TO EITHER DEVELOP AND/OR
ADVECT ESE AS THE LO LVL JET INTENSIFIES. HAVE ATTEMPTED TO
REFLECT THIS TREND BY CENTERING HIGHEST POPS...NEAR 50
PERCENT...OVER OUR EXTREME N COUNTIES...TAPERING TO JUST SLIGHT
CHC OVER MID MO.

TRUETT

&&

.DISCUSSION...
/406 PM CDT WED JUN 17 2009/

PRIMARY CONCERNS ARE WEATHER FOR TONIGHT...HEAT/HUMIDITY ON
THU...AND SEVERE WX POTENTIAL FOR FRI.

TONIGHT...SFC OBS AND LOCAL WRF OUTPUT DEPICT THETAE GRADIENT
STRETCHED ACROSS KS/NE BORDER THROUGH NRN MO AND INTO IL. STORMS
HAVE FIRED ALONG THIS BOUNDARY NEAR THE KS/NE BORDER AND IN
EXTREME SRN IL...WITH A NOTABLE LACK OF CONVECTION ACROSS MO
LIKELY DUE TO LIMITED CONVERGENCE ALONG THIS BOUNDARY. EXPECT
THESE STORMS TO EVENTUALLY TURN SE AND AFFECT PORTIONS OF THE CWA
WITH POSSIBLE UPSCALE GROWTH TO AN MCS.

THURSDAY...HOTTEST WEATHER SO FAR THIS SUMMER IS ON TAP FOR THU
AFTERNOON WITH HIGHS IN THE MID TO UPPER 90S AND A HUMID AIR MASS.
HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 105 DEGREES SO WENT
AHEAD WITH A HEAT ADVISORY FOR PARTS OF EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS.

FRIDAY...ECMWF HAS BEEN TRENDING FARTHER NORTHWEST WITH THE SW TROF...RAISING
QUESTIONS ABOUT SRN EXTENT OF CONVECTION FOR FRI AND TIMING OF
FROPA. HELD FRI POPS AT CHC AND WILL DEFER TO SUBSEQUENT SHIFTS
FOR REASSESSMENT.

SATURDAY THROUGH WEDNESDAY...STRONG RIDGING BUILDS IN TO THE SOUTHERN AND
CENTRAL CONUS. KEPT THIS PERIOD DRY DUE TO STRONG RIDGING AND NO
CLEAR FORCING MECHANISMS.

KANOFSKY

&&

.AVIATION...
/1052 PM CDT WED JUN 17 2009/
FOR THE 06Z TAFS...LGT RAIN OVER THE STL METRO AREA SHOULD
DISSIPATE AND MOVE SE OF STL/SUS BY 06Z THU. SHRA/TSRA OVER UIN
WILL MOVE E-SE OF UIN BY 06Z THU...ALTHOUGH MAY GET ADDITIONAL
CONVECTIVE DEVELOPMENT LT TGT IN THE UIN AREA WITH THE NOSE OF THE
SWLY LLJ AIMED AT NERN MO. MAY INCLUDE EITHER A VCTS GROUP IN UIN
LT TGT OR A TEMPO GRP OF TSRA. IT APRS THAT MOST OF THIS
CONVECTION SHOULD REMAIN N OF COU...STL AND SUS LT TGT. ANY
SHRA/TSRA ACTIVITY SHOULD PUSH E OF UIN BY 12Z THU WITH ONLY SCT
DIURNAL CUMULUS CLOUDS FCST FOR THE TAF SITES ON THU AND MAYBE
SOME CIRRUS CLOUDINESS. PREVAILING S-SELY SFC WNDS SHOULD
GRADUALLY VEER ARND TO A SWLY DIRECTION BY LT THU MRNG AS THE WK
WRMFNT MOVES N-NE OF THE TAF SITES.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR JEFFERSON-
     LINCOLN-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR CALHOUN IL-
     JERSEY IL-MADISON IL-MONROE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 17, 4:05 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED JUN 17 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
405 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION. SOME OF
THESE STORMS MAY BE SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL...ESPECIALLY FROM NORTHEAST AND CENTRAL MISSOURI
THROUGH SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED
ON THURSDAY AFTERNOON. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS
OF EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY
AFTERNOON AND EARLY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO
THE ADVISORY PRODUCT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS ON THURSDAY NIGHT...AND A
CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE REGION ON FRIDAY AND
FRIDAY NIGHT. SOME OF THE STORMS DURING THIS PERIOD COULD BE SEVERE.

MODERATE RIVER FLOODING IS EXPECTED ON PORTIONS OF THE MISSOURI
AND MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Jun 17, 9:28 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             10 S MORRISON           38.53N 91.63W
06/17/2009  M0.70 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902431

CVKING
Local storm report, Jun 17, 9:53 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             4 NNE ROSEBUD           38.44N 91.37W
06/17/2009  M0.75 INCH       GASCONADE          MO   CO-OP OBSERVER

&&

EVENT NUMBER LSX0902432

CVKING
Local storm report, Jun 17, 9:56 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             ROSEBUD                 38.39N 91.40W
06/17/2009  E0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902433

CVKING
Local storm report, Jun 17, 9:59 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             1 E ROSEBUD             38.39N 91.38W
06/17/2009  M1.00 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902434

CVKING
Local storm report, Jun 17, 10:33 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      6 WNW KINGDOM CITY      38.98N 92.04W
06/17/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            WATER OVER THE INTERSECTION OF COUNTY ROADS 240 AND
            247. ALSO...WATER OVER COUNTY ROAD 263 JUST NORTH OF
            COUNTY ROAD 240.

&&

EVENT NUMBER LSX0902435

BYRD
Local storm report, Jun 17, 11:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             10 N COLUMBIA           39.10N 92.33W
06/17/2009  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

0650 PM     HAIL             2 SE HALLSVILLE         39.10N 92.19W
06/17/2009  E0.88 INCH       BOONE              MO   TRAINED SPOTTER

0655 PM     HAIL             5 N COLUMBIA            39.03N 92.33W
06/17/2009  E1.75 INCH       BOONE              MO   EMERGENCY MNGR

0700 PM     TSTM WND GST     4 N COLUMBIA            39.01N 92.33W
06/17/2009  E50 MPH          BOONE              MO   FIRE DEPT/RESCUE

            RELAYED VIA COLUMBIA EOC

0700 PM     HAIL             4 N COLUMBIA            39.01N 92.33W
06/17/2009  E1.75 INCH       BOONE              MO   FIRE DEPT/RESCUE

            RELAYED VIA COLUMBIA EOC

0705 PM     HAIL             3 N COLUMBIA            39.00N 92.33W
06/17/2009  E1.00 INCH       BOONE              MO   LAW ENFORCEMENT

0706 PM     HAIL             5 W HALLSVILLE          39.12N 92.31W
06/17/2009  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

            AT INTERCECTION OF US HWY 63 AND MO HWY 124

0706 PM     HAIL             5 W HALLSVILLE          39.12N 92.31W
06/17/2009  E1.00 INCH       BOONE              MO   AMATEUR RADIO

0709 PM     HAIL             FULTON                  38.85N 91.95W
06/17/2009  E0.70 INCH       CALLAWAY           MO   TRAINED SPOTTER

0710 PM     HAIL             5 SE HALLSVILLE         39.06N 92.15W
06/17/2009  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

            IN BROWNS STATION

0713 PM     WALL CLOUD       COLUMBIA                38.95N 92.33W
06/17/2009                   BOONE              MO   TRAINED SPOTTER

            SOUTH SIDE OF COLUMBIA LOOKING NE 2 TO 3 MILES

0715 PM     HAIL             5 SE HALLSVILLE         39.06N 92.15W
06/17/2009  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

            1 EAST OF BROWNS STATION

0740 PM     FUNNEL CLOUD     3 S FULTON              38.81N 91.95W
06/17/2009                   CALLAWAY           MO   TRAINED SPOTTER

            LOOKING NORTH APPROX 10 MILES...VIEWS A WELL DEFINED
            FUNNEL CLOUD

0755 PM     HAIL             1 NW FULTON             38.86N 91.96W
06/17/2009  E0.70 INCH       CALLAWAY           MO   TRAINED SPOTTER

0803 PM     HAIL             FULTON                  38.85N 91.95W
06/17/2009  M0.75 INCH       CALLAWAY           MO   COUNTY OFFICIAL

            NUMEROUS REPORTS OF ROTATION UNDER THE STORM BEING
            CALLED INTO 911 DISPATCH.

0804 PM     HAIL             FULTON                  38.85N 91.95W
06/17/2009  M1.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

0830 PM     HAIL             2 NW MOKANE             38.69N 91.90W
06/17/2009  M0.88 INCH       CALLAWAY           MO   TRAINED SPOTTER

            WIND GUSTS TO 45 MPH.

0911 PM     HAIL             5 S MORRISON            38.60N 91.63W
06/17/2009  M1.00 INCH       GASCONADE          MO   TRAINED SPOTTER

0920 PM     HAIL             10 S MORRISON           38.53N 91.63W
06/17/2009  M0.70 INCH       GASCONADE          MO   TRAINED SPOTTER

0951 PM     HAIL             4 NNE ROSEBUD           38.44N 91.37W
06/17/2009  M0.75 INCH       GASCONADE          MO   CO-OP OBSERVER

0955 PM     HAIL             ROSEBUD                 38.39N 91.40W
06/17/2009  E0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

0959 PM     HAIL             1 E ROSEBUD             38.39N 91.38W
06/17/2009  M1.00 INCH       GASCONADE          MO   TRAINED SPOTTER

1015 PM     FLASH FLOOD      6 WNW KINGDOM CITY      38.98N 92.04W
06/17/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            WATER OVER THE INTERSECTION OF COUNTY ROADS 240 AND
            247. ALSO...WATER OVER COUNTY ROAD 263 JUST NORTH OF
            COUNTY ROAD 240.

&&

EVENT NUMBER LSX0902413 LSX0902414 LSX0902415 LSX0902416 LSX0902417
LSX0902418 LSX0902422 LSX0902423 LSX0902428 LSX0902419 LSX0902420
LSX0902421 LSX0902424 LSX0902425 LSX0902426 LSX0902427 LSX0902429
LSX0902430 LSX0902431 LSX0902432 LSX0902433 LSX0902434 LSX0902435

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Montgomery46 min
Jun 17, 7:39 PM CDTTornado WarningLSXCallaway37 min
Jun 17, 7:41 PM CDTFlash Flood WarningLSXBoone4 hr
Jun 17, 8:14 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage46 min
Jun 17, 8:21 PM CDTFlash Flood WarningLSXCallaway4 hr
Jun 17, 8:45 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau17 min
Jun 17, 8:59 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage46 min
Jun 17, 9:44 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade46 min
Jun 18, 2:29 PM CDTRiver Flood WarningLSXFranklin20 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.